On the Dulac's problem for piecewise analytic vector fields

K. da S. Andrade*, M. R. Jeffrey, R. M. Martins, M. A. Teixeira

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

86 Downloads (Pure)

Abstract

This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.
Original languageEnglish
Pages (from-to)2259-2273
Number of pages15
JournalJournal of Differential Equations
Volume266
Issue number4
Early online date20 Aug 2018
DOIs
Publication statusPublished - 5 Feb 2019

Keywords

  • Dulac's problem
  • Piecewise analytic vector field
  • Quasi-regular map

Fingerprint Dive into the research topics of 'On the Dulac's problem for piecewise analytic vector fields'. Together they form a unique fingerprint.

  • Cite this